# SDR IXXA06RNG013S

- Difficulty date: April 10, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Improper
- Location: Bs 80-100
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK FOUND A IMPROPER REPAIR ON PRESSURE SKIN STA 80 TO 10 LONGERON 33 AND 34 RT.  IMPROPER REPAIR WAS REMOVED AND NEW REPAIR DOUBLER AND FINGER DOUBLER WERE FABRICATED AND INSTALLED IAW EWO ATI 53-050 AND SRM 53-2-5 FIGURE 14A.
